# SDR NACA2025022100001

- Difficulty date: February 21, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,084 hours, 18,581 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP ON SHORT FINAL. PERFORMED OPS CHECK ON LH AND RH PACKS REF AMM-21-00-00, NO FAULTS NOTED.
